# SDR UPS99829890

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, RT W/W INBOARD DOOR, AFT CORNER OF TONGUE REPAIR.  DOUBLER GOUGED AND CRACKED.  REPAIRED BY FABRICATION AND INSTALLATION OF DOUBLER IAW DC 8 SRM 52- 2-0 AND DC 8 SRM 51-1-21, 51-1-20A, 51-3-0.  SEALED REPAIR IAW DC8 SRM 51-1-16.
